Follow
Bertin Zinsou
Title
Cited by
Cited by
Year
Sixth order differential operators with eigenvalue dependent boundary conditions
M Möller, B Zinsou
Applicable Analysis and Discrete Mathematics, 378-389, 2013
182013
Spectral asymptotics of self-adjoint fourth order differential operators with eigenvalue parameter dependent boundary conditions
M Möller, B Zinsou
Complex Analysis and Operator Theory 6, 799-818, 2012
182012
Self-adjoint higher order differential operators with eigenvalue parameter dependent boundary conditions
M Möller, B Zinsou
Boundary Value Problems 2015, 1-12, 2015
92015
Asymptotics of the eigenvalues of self-adjoint fourth order differential operators with separated eigenvalue parameter dependent boundary conditions
M Möller, B Zinsou
82017
Self-adjoint fourth order differential operators with eigenvalue parameter dependent and periodic boundary conditions
B Moletsane, B Zinsou
Boundary Value Problems 2017, 1-15, 2017
72017
Spectral asymptotics of self-adjoint fourth order boundary value problems with eigenvalue parameter dependent boundary conditions
M Möller, B Zinsou
Boundary Value Problems 2012 (1), 1-18, 2012
72012
Dependence of eigenvalues of fourth-order boundary value problems with transmission conditions
B Zinsou
62020
Fourth-order Birkhoff regular problems with eigenvalue parameter dependent boundary conditions
B Zinsou
Turkish Journal of Mathematics 40 (4), 864-873, 2016
62016
Asymptotics of the eigenvalues of a self-adjoint fourth order boundary value problem with four eigenvalue parameter dependent boundary conditions
M Möller, B Zinsou
Journal of Function Spaces 2013, 2013
62013
Generalization of the theorems of Barndorff-Nielsen and Balakrishnan–Stepanov to Riesz spaces
N Mushambi, BA Watson, B Zinsou
Positivity 24 (3), 753-760, 2020
22020
Self-adjoint fourth order differential operators with eigenvalue parameter dependent boundary conditions
B Zinsou
University of the Witwatersrand, 2009
22009
Asymptotics of the eigenvalues of self-adjoint fourth order boundary value problems
B Zinsou
Differential Equations and Dynamical Systems, 1-22, 2021
12021
Asymptotics of the eigenvalues of a fourth order differential operator with eigenvalue dependent and periodic boundary conditions
B Moletsane, B Zinsou
2023
Stability of a flexible missile and asymptotics of the eigenvalues of fourth order boundary value problems
B Zinsou
Arabian Journal of Mathematics, 1-22, 2023
2023
Stability of a flexible missile described by asymptotics of the eigenvalues of fourth order boundary value problems
B Zinsou
arXiv preprint arXiv:2110.02306, 2021
2021
Canonical forms for boundary conditions of self-adjoint differential operators
Y Hardy, B Zinsou
arXiv preprint arXiv:2109.13379, 2021
2021
Analytic vs. numerical solutions to a Sturm-Liouville transmission eigenproblem
CI Gheorghiu, B Zinsou
Journal of Numerical Analysis and Approximation Theory 48 (2), 159-174, 2019
2019
Spectral Theory of Self-adjoint Higher Order Differential Operators With Eigenvalue Parameter Dependent Boundary Conditions
B Zinsou
Faculty of Science, University of the Witwatersrand, 2012
2012
SELF-ADJOINT FOURTH ORDER DIFFERENTIAL OPERATORS WITH EIGENVALUE PARAMETER OPERATORS WITH EIGENVALUE PARAMETER
M Moller, B Zinsou
Quaestiones Mathematicae 34 (3), 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–19